# SDR GLBA2012042301

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 32,909 hours, 40,442 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Circuit Board
- Condition: Damaged
- Location: Autofeather Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE LT AUTOFEATHER SYS DISARMED AND REARMED REPEATEDLY DURING FLIGHT.  MX REPLACED THE PCB A123, OPS CHECKED GOOD.
